# SDR ALGA104481

- Difficulty date: July 8, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: XATXV
- Make and model: Bell 412EP
- Aircraft serial: 36317
- Aircraft time: 2,294 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 412040101129
- Part serial: A434
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,294 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TIME DISASSEMBLY; EXCESSIVE CORROSION PITTING AT AND DEBONDING OF ADAPTER SLEEVE. / INSTALLED NEW MAST POLE BY O/H SHOP
